# SDR DALA2019110406405

- Difficulty date: November 2, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 74,628 hours, 18,831 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6812, L/P 1342743) SEVERAL DENTS ON VERTICAL L.E. ACCESS PANEL 321DL (LH SIDE), (EHV). CORRECTIVE ACTION: SUMMARY OF N.R.C. SERIAL NO. 00138: DENTS ON VERTICAL L.E. ACCESS PANEL 321DL (LH SIDE) AND OUT OF LIMITS PER B-757-200 SRM 55-30-01 FIG. 101. THESE DENTS WERE REPAIRED PER ERA 582658-14 REV. ORIG. AND PER ETI-57-19-154 REV. 2.
